I have been using it for about 3 months. I am 67 and it was prescribed for frequent UTI's. I was having them constantly, I went to a urologist, he really found nothing because they had stopped. Before I saw the urologist I saw my gynecologist to make sure everything else was okay. He prescribed entrance. Perhaps it has helped the thinning of tissue and thus no infection? But I simply cannot lose my hair. Comments welcome.
MCR; yes this is the most common side effect woman have about the Estrace cream you may want to see your doctor and ask if there is anything else that will not make your hair come out or at least how much more can you expect to lose. Hope this helps. Good Luck to you.
Chuck1957 Merry Christmas to you too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2015 • 2 answers
Posted 28 Jan 2016 • 1 answer
Posted 30 May 2016 • 2 answers
Estrace Vaginal Cream - Where is the Estrace cream applied for vaginal atrophy. I am postmenopausal?
Posted 23 Jan 2017 • 1 answer
Posted 3 Jun 2018 • 0 answers